Skip to main content

Numerical solution of optimal control problems for loaded lumped parameter systems

Abstract

An optimal control problem for the system of linear (with respect to phase variables) loaded ordinary differential equations with initial (local) and nonseparated multipoint (nonlocal) conditions is investigated. Necessary optimality conditions are obtained, numerical schemes of their solution are proposed, and results of numerical experiments are presented.

This is a preview of subscription content, access via your institution.

References

  1. A. M. Nakhushev, Equations of Mathematical Biology (Vysshaya Shkola, Moscow, 1995) [in Russian].

    MATH  Google Scholar 

  2. Yu. G. Evtushenko, Methods for Solving Extremal Problems and Their Application in Optimization Systems (Nauka, Moscow, 1982) [in Russian].

    MATH  Google Scholar 

  3. V. M. Abdullaev and K. R. Aida-Zade, “On the Numerical Solution of Loaded Systems of Ordinary Differential Equations,” Zh. Vychisl. Mat. Mat. Fiz. 44, 1585–1595 (2004) [Comput. Math. Math. Phys. 44, 1505–1515 (2004)].

    MathSciNet  MATH  Google Scholar 

  4. A. A. Abramov, “A Variant of the Transfer Method,” Zh. Vychisl. Mat. Mat. Fiz. 1, 349–351 (1961).

    MathSciNet  Google Scholar 

  5. R. Gabasov and F. M. Kirillova, The Maximum Principle in Optimal Control Theory (Nauka i Tekhnika, Minsk, 1974) [in Russian].

    Google Scholar 

  6. K. R. Aida-Zade, “On the Solution of Optimal Control Problems with Intermediate Conditions,” Zh. Vychisl. Mat. Mat. Fiz. 45 1033–1043 (2005) [Comput. Math. Math. Phys. 45, 995–1005 (2005)].

    MathSciNet  MATH  Google Scholar 

  7. K. R. Aida-zade, “A Numerical Method for the Reconstruction of Parameters of a Dynamical System,” Kibern. Sistemn. Anal., No. 1, 101–108 (2004).

Download references

Author information

Authors and Affiliations

Authors

Additional information

Original Russian Text © V.M. Abdullaev, K.R. Aida-Zade, 2006, published in Zhurnal Vychislitel’noi Matematiki i Matematicheskoi Fiziki, 2006, Vol. 46, No. 9, pp. 1566–1581.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Abdullaev, V.M., Aida-Zade, K.R. Numerical solution of optimal control problems for loaded lumped parameter systems. Comput. Math. and Math. Phys. 46, 1487–1502 (2006). https://doi.org/10.1134/S096554250609003X

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S096554250609003X

Keywords

  • optimal control
  • optimal conditions
  • functional gradient
  • loaded differential equations
  • non-separated conditions